MAUDE Adverse Event Report: STRYKER GMBH DISTAL ANTEROLATERAL TIBIA PLATE AXSOS 3 FOR RIGHT TIBIA 8 HOLE / L153MM; PLATE, FIXATION, BONE

STRYKER GMBH DISTAL ANTEROLATERAL TIBIA PLATE AXSOS 3 FOR RIGHT TIBIA 8 HOLE / L153MM; PLATE, FIXATION, BONE
Model Number 627488
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/22/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device will not be returned.If additional information becomes available, it will be provided in a supplemental report.
 
Event or Problem Description
The customer reported the following issue: pi linked to pi 2869190, this pi is about the revision surgery."fusion of the plate and screws installed two months ago.Therefore, problem with removal during revision surgery.Longer operation time and increased anaesthesia time".
 
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history was not possible because the communicated lot number was not valid.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description
The customer reported the following issue: pi linked to pi (b)(6), this pi is about the revision surgery."fusion of the plate and screws installed two months ago.Therefore, problem with removal during revision surgery.Longer operation time and increased anaesthesia time".

Brand Name
DISTAL ANTEROLATERAL TIBIA PLATE AXSOS 3 FOR RIGHT TIBIA 8 HOLE / L153MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ   2545
Manufacturer Contact
sharon rivas
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key13066760
Report Number0008031020-2021-00505
Device Sequence Number4255831
Product Code HRS
UDI-Device Identifier07613327082210
UDI-Public07613327082210
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K200398
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number627488
Device Catalogue Number627488
Device Lot Number1430758
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/26/2021
Supplement Date Received by Manufacturer12/23/2021
Initial Report FDA Received Date12/22/2021
Supplement Report FDA Received Date01/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown